# SDR NSVA2011122

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N196CJ
- Make and model: Saab 340B
- Aircraft serial: 196
- Aircraft time: 41,746 hours, 45,918 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY INSTALLED DOUBLER AND TRIPLER REPAIR ON RT SIDE FUSELAGE STA 300.75 TO 319, STRINGER LINE 1515 TO 1617 IS NOT IAW SAAB STATEMENT 340SDS007483.  COMPLETED REPAIR IAW TD 340-53-11-38. CONTROL NUMBER 196-2.  PREVIOUSLY INSTALLED DOUBLER AND TRIPLER REPAIR BETWEEN FUSELAGE STA 702 AND 710 IMMEDIATELY BELOW WL 100 AND STRINGER 1514 IAW TD 340-53-11-32 CONTROL NUMBER 196-27.  VERIFIED INSTALLATION OF DOUBLER / TRIPLER IAW TD 340-53-11-28.
